Note on soft fractional ideal of ring

Abdelghani Taouti, Waheed Ahmad Khan, Seema Karkain

Abstract


In this note we introduce soft fractional ideal of soft rings. Then, we study fractional ideal by applying few basic soft operations.

Full Text: PDF

How to Cite this Article:

Abdelghani Taouti, Waheed Ahmad Khan, Seema Karkain, Note on soft fractional ideal of ring, Journal of Mathematical and Computational Science, Vol 8, No 5 (2018), 579-583

Copyright © 2018 Abdelghani Taouti, Waheed Ahmad Khan, Seema Karkain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS